MathSciNet Relay Station
MathSciNet bibliographic data
MR279626 47.50 (34.00)
Kato, Tosio Linear evolution equations of "hyperbolic'' type. J. Fac. Sci. Univ. Tokyo Sect. I 17 1970 241–258.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement